Dr. Adrian Spener

PostDoc with Rico Zacher (DFG project 355354916)

Research interests

  • Li-Yau and curvature dimension inequalities on locally infinite graphs
  • Higher order variational problems from geometry and their flows, asymptotic behaviour, in particular for elastic curves
  • Short time existence with maximal Lp-regularity

List of Publications

  • A. Spener, F. Weber, R. Zacher
    The Fractional Laplacian has Infinite Dimension
    (2019). Preprint
  • A. Spener, F. Weber, R. Zacher
    Curvature-dimension inequalities for non-local operators in the discrete setting
    Accepted for publication in Calc. Var. PDE (2019). Preprint
  • M. Müller, A. Spener
    On the Convergence of the Elastic Flow in the Hyperbolic Plane
    Submitted (2019). Preprint
  • A. Dall'Acqua, A. Spener
    Circular solutions to the elastic flow in hyperbolic space
    RIMS Kôkyûroku, 2018, nr. 2082
    Proceedings of the conference
    Analysis on Shapes of Solutions to Partial Differential Equations,
    Kyoto 2
    017/06/05--2017/06/07
  • A. Dall'Acqua, T. Laux, C.-C. Lin, P. Pozzi, A. Spener
    The elastic flow of curves in the sphere,
    Geometric Flows
    , 3(1), pp. 1-13.
    DOI 10.1515/geofl-2018-000
  • A. Dall'Acqua, A. Spener
    The elastic flow of curves in the hyperbolic plane (submitted to CAG, 2017)
    Preprint
  • A. Spener
    Short Time Existence for the Elastic Flow of Clamped Curves
    Math. Nachr., 290: 2052-2077 (2016)
    DOI 10.1002/mana.201600304
  • Erratum to: Short Time Existence for the Elastic Flow of Clamped Curves,
    Math. Nachr., 291: 2115-2116
    DOI 10.1002/mana.201700368
  • A. Dall'Acqua, P. Pozzi, A. Spener
    The Lojasiewicz-Simon gradient inequality for open elastic curves
    J. Differential Equations 261 (3): 2168-2209 (2016)
    DOI 10.1016/j.jde.2016.04.027 (Preprint).

Talks

  • 25.10.2018, Oberseminar Geometrische Analysis, Differentialgeometrie und Relativitätstheorie, Tübingen: "Elastic Flow of Curves in the Hyperbolic Plane"
  • 20.07.2018, 51. Jahrestag der Universität Ulm: "Elastic Flow of Curves: Existence and Asymptotic Behaviour"
  • 12.07.2018, Seminar: Topics in Geometric Analysis, Berlin/Potsdam: "The elastic flow of curves in hyperbolic space"
  • 07.03.2018, Workshop on Geometric Evolution Equations, Regensburg: "The elastic flow of curves in hyperbolic space"
  • 06.07.2017, GK-Kolloquium, Regensburg, "Asymptotic Behaviour of the Elastic Flow"
  • 08. and 15.11.2016, Nonlinear Dynamical Systems - Aspects from Analysis, Geometry, Modeling and Stochastic, Ulm: "Geometrische Flüsse von Kurven I+II"
  • 17.06.2016, 38. Süddeutsches Kolloquium über Differentialgeometrie, Mainz: "Short Time Existence of the Elastic Flow of Open Curves"
  • 3.10.2014, International Workshop Probability, Analysis and Geometry, Lomonosov State University, Moscow: "On the Lojasiewicz-Simon inequality"
  • 23.10.2013, Oberseminar Institut für Analysis, Ulm: "Allgemeine Theorie elastischer Kurven"
  • 4.09.2013, Workshop Probability, Analysis and Geometry, Ulm: "Variational Flows of Curves in Riemannian Space"

Teaching

Sprechzeiten

Nach Vereinbarung.